Mood Is Up A Little

My mood has picked up some. Enough that I was able to go out and see the house and enjoy it. It’s pretty much done and it was glorious to be able to lay on the carpeted floors and see all the shinies everywhere.

I’m feeling a little weird. I think it is because of a caffinated tylenol I took. I gave up caffiene several months ago and now it seems I am very sensitive to it. Maybe it is because of the pristiq, who knows.

I’m not gonna give it up because I am feeling weird. I am mildly hopeful that it is going to help me.

Anyhow off to watch some T.V. with hubby..

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s